# SDR DXTA2011090104037

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 3,478 hours, 1,674 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 16F123
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INFLIGHT - A THICK TRAIL OF FUEL LEAKING FROM THE RT WING WAS BROUGHT TO OUR ATTENTION BY THE FA.  AN APPROX 350 LBS FUEL IMBALANCE CONFIRMED THE RT FUEL LEVEL WAS LOWER.  THE TRAIL STOPPED MOMENTARILY BUT RETURNED.  WERE ABLE TO MAINTAIN FUEL BALANCE THRU THE CROSSFLOW VALVE FOR OUR RETURN LANDING TO DEPARTURE.  AFTER LANDING, A QUICK INSP CONFIRMED FUEL HAD BEEN LEAKING FROM THE NACA VENT AREA.  AFT TANK FLOAT (VENT DUCT) WAS STUCK IN OPEN POSITION. REMOVED AFT FLOW VENT VALVE AND INSTALLED NEW VALVE.  PERFORMED LEAK AND OPS CHECK WITH NO DEFECTS NOTED AT THIS TIME. WORK DONE REF AMM 25-15-01
